# SDR MASA20211008466

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: SH670318863
- Part serial: NA
- Condition: Bent
- Location: Fs310.00 & Fs349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STRIKER WAS FOUND TO BE BENT / DEFORMED FROM CONTOUR. PERFORMED PERMANENT REPAIR IAW SRM 53-21-23-001-001-A01, EA 83-2021-043.
